# SDR AALA20020393

- Difficulty date: March 22, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PUNCTURE IN WEB OF RIGHT HORIZONTAL BETWEEN AFT SPARS.  INSTALLED DOUBLER REPAIR PER ESO 80559 3/21/02.  (M)
